MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIBRIDGE EC10 MODULE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIBRIDGE EC10 MODULE
Model Number 865115
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer onsite to evaluate the device in question.The rse indicated during a conversation with the customer that the device in question was sent immediately to the bench and a request for a repair to the device or replacement be sent was for acknowledged.The customer was provided a replacement device to resolve their issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting address postal (b)(6).Reporting institution phone # (b)(6) reporting phone # (b)(6) reporting address postal (b)(6).
 
Event or Problem Description
Philips received a complaint on the intellibridge ec10 module system indicating an unspecific alarm issue.It is unknown if the device was not in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.

Brand Name
INTELLIBRIDGE EC10 MODULE
Common Device Name
INTELLIBRIDGE EC10 MODULE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20819319
Report Number9610816-2024-000916
Device Sequence Number8928669
Product Code MHX
UDI-Device Identifier00884838015951
UDI-Public(01)00884838015951
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number865115
Device Catalogue Number865115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown